# SDR FDEA201208142992

- Difficulty date: August 14, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 58,427 hours, 23,019 cycles
- Engine: Ge CF66D1A
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Condition: Misrepaired
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD ELEVATOR LOWER SURFACE MISREPAIRED.  REPAIRED IAW SRM 55-10-00, FIG 8, VOL 1, REV 99 & EO 8-5100-7-5001B2, PART 2.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 115.
